# SDR SWAA2022040675255

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT STA 867 BILGE AREA BETWEEN STR 26L AND 27L LOWER ANGLE FOR REMOVABLE BULKHEAD FRAME WORK IS CRACKED / REMOVED CRACKED ANGLE STA 867 BILGE ARA BETWEEN STR. 26 L/H AND 27 L/H AND INSTALLED NEW ANGLE ALL IAW SRM 51-40-02-0G-0 AND DWG:149A8012 REV A. A TG # A39458
